Journal of Mathematical Analysis and Applications

Journal of Mathematical Analysis and Applications

ISSNs: 0022-247X

Additional searchable ISSN (electronic): 1096-0813

ACADEMIC PRESS INC ELSEVIER SCIENCE, United States

Scopus rating (2023): CiteScore 2.5 SJR 0.816 SNIP 1.198

Journal

Journal Metrics

Research Output

  1. 2021
  2. Published

    Donsker-Varadhan large deviations for path-distribution dependent SPDEs

    Ren, P. & Wang, F., 1 Jul 2021, In: Journal of Mathematical Analysis and Applications. 499, 1, 125000.

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 11
    Check@CityULib
  3. Published

    On the curvature estimates for the conformal Ricci flow

    Liang, Q. & Zhu, A., 15 Jun 2021, In: Journal of Mathematical Analysis and Applications. 498, 2, 124965.

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Check@CityULib
  4. Published

    Some stronger forms of topological transitivity and sensitivity for a sequence of uniformly convergent continuous maps

    Li, R., Lu, T., Chen, G. & Liu, G., Feb 2021, In: Journal of Mathematical Analysis and Applications. 494, 1, 14 p., 124443.

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 10
    Check@CityULib
  5. 2020
  6. Published

    On a Ramanujan type entire function and its zeros

    Dai, D., Ismail, M. E. H. & Wang, X., 15 May 2020, In: Journal of Mathematical Analysis and Applications. 485, 2, 123856.

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Check@CityULib
  7. Spectral gap for measure-valued diffusion processes

    Ren, P. & Wang, F., 15 Mar 2020, In: Journal of Mathematical Analysis and Applications. 483, 2, 123624.

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 5
    Check@CityULib
  8. 2018
  9. Published

    A blow-up result for a quasilinear chemotaxis system with logistic source in higher dimensions

    Lin, K., Mu, C. & Zhong, H., 1 Aug 2018, In: Journal of Mathematical Analysis and Applications. 464, 1, p. 435-455

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 23
    Check@CityULib
  10. 2017
  11. Published

    Variational approach to shape derivatives for elasto-acoustic coupled scattering fields and an application with random interfaces

    Kang, F. & Jiang, X., 1 Dec 2017, In: Journal of Mathematical Analysis and Applications. 456, 1, p. 686-704

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 1
    Check@CityULib
  12. Published

    The stochastic solution to a Cauchy problem for degenerate parabolic equations

    Chen, X., Huang, Y., Song, Q. & Zhu, C., 1 Jul 2017, In: Journal of Mathematical Analysis and Applications. 451, 1, p. 448-472

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 1
    Check@CityULib
  13. On the convergence of cardinal interpolation by parameterized radial basis functions

    Buhmann, M. D. & Feng, H., 1 May 2017, In: Journal of Mathematical Analysis and Applications. 449, 1, p. 718-733

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 2
    Check@CityULib
  14. 2016
  15. Published

    The uniqueness of transonic shocks in supersonic flow past a 2-D wedge

    Fang, B. & Xiang, W., 1 May 2016, In: Journal of Mathematical Analysis and Applications. 437, 1, p. 194-213

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 16
    Check@CityULib
  16. Published

    Asymptotics of Racah polynomials with varying parameters

    Wang, X. S. & Wong, R., 15 Apr 2016, In: Journal of Mathematical Analysis and Applications. 436, 2, p. 1149-1164

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 5
    Check@CityULib
  17. 2015
  18. Published

    F-sensitivity and multi-sensitivity of hyperspatial dynamical systems

    Wu, X., Wang, J. & Chen, G., 1 Sept 2015, In: Journal of Mathematical Analysis and Applications. 429, 1, p. 16-26

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 63
    Check@CityULib
  19. 2014
  20. Regularizing effects for the classical solutions to the Landau equation in the whole space

    Liu, S. & Ma, X., 1 Sept 2014, In: Journal of Mathematical Analysis and Applications. 417, 1, p. 123-143

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 8
    Check@CityULib
  21. Published

    The common Hardy space and BMO space for singular integral operators associated with isotropic and anisotropic homogeneity

    Tan, C. & Zhuang, X., 1 Jun 2014, In: Journal of Mathematical Analysis and Applications. 414, 1, p. 480-487

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Check@CityULib
  22. 2013
  23. Published

    Existence of a class of rotopulsators

    Tibboel, P., 1 Aug 2013, In: Journal of Mathematical Analysis and Applications. 404, 1, p. 185-191

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 12
    Check@CityULib
  24. 2012
  25. Exponential decay of the Landau equation with potential forces

    Liu, S. & Ma, X., 1 Oct 2012, In: Journal of Mathematical Analysis and Applications. 394, 1, p. 159-176

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 2
    Check@CityULib
  26. Published

    An inverse problem for fractional diffusion equation in 2-dimensional case: Stability analysis and regularization

    Xiong, X., Zhou, Q. & Hon, Y. C., 1 Sept 2012, In: Journal of Mathematical Analysis and Applications. 393, 1, p. 185-199

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 42
    Check@CityULib
  27. Published

    Author's reply to: Comment on "Existence of heteroclinic orbits of the Shil'nikov type in a 3D quadratic autonomous chaotic system" [J. Math. Anal. Appl. 315 (2006) 106-119]

    Zheng, Z. & Chen, G., 1 Aug 2012, In: Journal of Mathematical Analysis and Applications. 392, 1

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 4
    Check@CityULib
  28. Published

    Integrability of Lotka-Volterra type systems of degree 4

    Liu, C., Chen, G. & Chen, G., 15 Apr 2012, In: Journal of Mathematical Analysis and Applications. 388, 2, p. 1107-1116

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 19
    Check@CityULib
  29. 2011
  30. Published

    Decay estimation in nonlinear hyperbolic system of conservation laws

    Jiang, Z. & Wang, Y., 15 May 2011, In: Journal of Mathematical Analysis and Applications. 377, 2, p. 863-873

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Check@CityULib
Previous 1 2 3 4 Next